More or less likely to get sides with fin... - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 15
  1. #1
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    595

    Default More or less likely to get sides with fin...

    If you have a high sex drive??

    I have a ridiculously high sex drive, it's actually really irritating, especially as I do not have a gf. So do you think I am more or less likely to get sides with fin if I started?

    Also, do you think people with aggressive mpb have a higher sex drive in general? I guess this would make sense right?

  2. #2
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Doesn't matter and no, probably not, it varies.

  3. #3
    Senior Member
    Join Date
    Nov 2012
    Posts
    628

    Default

    As clan said, it's probably hard to say. Although, I have seen many people recommend getting blood-work first to ensure that you have normal T levels. As sex-drive and T levels are positively correlated, I would HYPOTHESIZE that you have normal or even high T levels. What does this mean in terms of sides? Good question. If I had to GUESS, I would say that you will likely notice the effects of fin more but you SHOULDN'T be causing persistent sides (hopefully) by pushing your hormone levels out of the normal range (since your starting place is normal or even high instead of borderline low).

    This is pure speculation btw, so please do not take what I said as fact as it might be terribly incorrect.

  4. #4
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    595

    Default

    Anyone else have any thoughts on this?

  5. #5
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    It'd be speculation if they did. Sorry if this is not what you wanted to hear.

  6. #6
    Senior Member inspects's Avatar
    Join Date
    Aug 2012
    Location
    Scottsdale, Arizona
    Posts
    260

    Default

    Quote Originally Posted by Breaking Bald View Post
    If you have a high sex drive??

    I have a ridiculously high sex drive, it's actually really irritating, especially as I do not have a gf. So do you think I am more or less likely to get sides with fin if I started?

    Also, do you think people with aggressive mpb have a higher sex drive in general? I guess this would make sense right?
    Breaking, why don't you just try the drug rather than trying to guess what other people may experience, each person is different, so its a flip of a coin really. Just remember about 2% of the population will experience possible side-effects, the people who think they will experience side-effects the percentage will be extremely higher. My suggestion is pop the pill and forget about it, if your capable of doing so.

    As you know the people who experience the sides whether actual or mental are very vocal about their experiences. Others like myself who do not have any sides do not post on every thread in this forum regarding side-effects related to Propecia.

    Propecia didn't affect me in any way, others may experience different results.

    The best part of the drug is it stopped my hair loss and I'm gaining ground, others may experience different results as well.

  7. #7
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    595

    Default

    Ahhhhhh man I know I should! But I am literally terrified of it, it just makes no sense to me that inhibiting a hormone we don't really know about is a good idea.

    But I still get tempted to take it...all the time. To be honest I think the young guys like me are more at risk of sides, as your body is still going through hormonal changes during your early 20's, don't you think?

    If I took it I think I would be paranoid about everything, like if I was feeling tired, dizzy etc I would be thinking 'Is it the propecia?' especially as people are constantly coming up with new suggestions of possible sides and problems it may cause in the future. If I experienced sides I would be devastated beyond believe

  8. #8
    Senior Member inspects's Avatar
    Join Date
    Aug 2012
    Location
    Scottsdale, Arizona
    Posts
    260

    Default

    I would suggest you not experiment than.......

    Every time you see more hair falling out, just remember, I told you so...

  9. #9
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    595

    Default

    Quote Originally Posted by inspects View Post
    I would suggest you not experiment than.......

    Every time you see more hair falling out, just remember, I told you so...
    I wish I could take it, maybe I'll get desperate enough I still just can't believe that there are no better options other than playing Russian roulette with a drug that wasn't even made for hair loss.

  10. #10
    Senior Member inspects's Avatar
    Join Date
    Aug 2012
    Location
    Scottsdale, Arizona
    Posts
    260

    Default

    Quote Originally Posted by Breaking Bald View Post
    I wish I could take it, maybe I'll get desperate enough I still just can't believe that there are no better options other than playing Russian roulette with a drug that wasn't even made for hair loss.
    Hey, if you try it for a couple weeks and it works, AMEN...if you have sides, dump it...simple as that..your dick isn't going to fall off, and the nonsense from people who took one pill and their ready to hang themselves is BS....

Similar Threads

  1. The new Fin, without sides?
    By neversaynever in forum Hair Loss Treatments
    Replies: 21
    Last Post: 01-01-2013, 04:44 PM
  2. Sides 6 months in, what to do? help
    By ushy in forum Men's Hair Loss: Start Your Own Topic
    Replies: 9
    Last Post: 11-28-2012, 06:01 PM
  3. ****ing rogaine sides!
    By Ramazan in forum Men's Hair Loss: Start Your Own Topic
    Replies: 17
    Last Post: 09-13-2012, 06:05 AM
  4. Finasteride with 0% sides
    By MrBlonde in forum Hair Loss Treatments
    Replies: 8
    Last Post: 09-02-2012, 03:39 PM
  5. Finpecia sides?
    By benson&hedges in forum Men's Hair Loss: Start Your Own Topic
    Replies: 11
    Last Post: 07-02-2011, 11:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

#BAM #BeforeAndAfterMonda...
Today 08:18 AM
by Billena
Last Post By Billena
Today 08:18 AM
Starting to thin, jump on minoxidil now?
Today 07:26 AM
by cg94
Last Post By cg94
Today 07:26 AM
International Patient Advisor for Dr. Tejinder Bhatti, India
Today 06:00 AM
by Spex
Last Post By Spex
Today 06:00 AM
Quit minoxidil after a year without regrowth
12-30-2014 05:28 PM
by RobertF
Last Post By liljay
Today 05:13 AM